# SDR CA050218001

- Difficulty date: February 9, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 7,721 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Part number: 071349561
- Condition: Cracked
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING I HEARD A FAINT CRACKING SOUND, AS I TAXIIED OF THE RUNWAY. THE LT WING THEN DROPPED ABOUT 18 INCHES BEFORE COMING TO A STOP.  THE WING ENGINE DID NOT TOUCH THE GROUND.  THIS WAS OUR SECOND SKI TRIP OF THE DAY. UPON CHECKING WE DISCOVERED THE LT GEARBOX CRACKED.
